# SDR COMA9760079

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Rt Te Flap
- Part time: 268 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING DESCENT INTO MEM.  REPLACED THE RIGHT FLAP BRAKE POSITIONING SENSING UNIT.
